Alert archive / Arizona / Flash Flood Warnings in 2014

Flash Flood Warning 64, NWS Phoenix, AZ

September 17, 2014Maricopa County, Arizona

NWS Phoenix, AZ issued this flash flood warning at Sep 17, 2014, 12:36 PM MST for Maricopa County, Arizona. It was in force for 114 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 17, 2014, 12:36 PM MST (19:36 UTC)
Expired
Sep 17, 2014, 2:30 PM MST
In force
114 min
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Flood severity
None

County Maricopa County, AZ

The radar

The Phoenix radar (KIWA), 20 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 12:00Z, 7.6 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 12:00Z on 2014-09-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 108 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 12:00Z on 2014-09-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
108 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
1398 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

657 
WGUS55 KPSR 171936
FFWPSR
AZC013-172130-
/O.NEW.KPSR.FF.W.0064.140917T1936Z-140917T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
1236 PM MST WED SEP 17 2014

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...

* UNTIL 230 PM MST

* AT 1230 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
VERY HEAVY RAIN THAT WILL LEAD TO FLASH FLOODING. DOPPLER RADAR 
ESTIMATES UP TO ONE AND ONE HALF INCH OF RAIN HAS FALLEN IN THE AREA 
OVER THE LAST 45 MINUTES.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PORTIONS 
OF EAST MESA...FALCON FIELD AIRPORT...MOUNTAIN VIEW PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN MOTORIZED VEHICLES. WHEN ENCOUNTERING
FLOODED ROADS...MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF NORMALLY
DRY WASHES AND CREEKS...STREETS AND UNDERPASSES...AND DETENTION
BASINS AFFECTING SOME COMMUNITY PARKS. UNBRIDGED CROSSINGS WILL BE
ESPECIALLY DANGEROUS.

&&

LAT...LON 3342 11181 3349 11180 3350 11171 3349 11167
      3346 11167 3339 11181

$$

MEYERS
1 follow-up statement
013 
WGUS75 KPSR 172048
FFSPSR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
148 PM MST WED SEP 17 2014

AZC013-172057-
/O.CAN.KPSR.FF.W.0064.000000T0000Z-140917T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARICOPA AZ-
148 PM MST WED SEP 17 2014

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL MARICOPA
COUNTY...

HEAVY RAIN HAS MOVED WEST OF THE AREA AND THREAT FOR FLASH FLOODING 
HAS DIMINISHED IN EAST MESA. HOWEVER...LIGHT TO MODERATE RAIN PERSISTS 
WHICH MAY CAUSE MINOR FLOODING THIS AFTERNOON.

LAT...LON 3342 11181 3349 11180 3350 11171 3349 11167
      3346 11167 3339 11181

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Sep 17, 10:02 AM MST, 2 hours 34 minutes earlier.

Area forecast discussion, Sep 17, 10:02 AM MST, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
1002 AM MST WED SEP 17 2014

.SYNOPSIS...
TROPICAL STORM ODILE...WHICH IS NOW MOVING INTO WESTERN SONORAN
MEXICO...IS STILL EXPECTED TO MOVE NORTHEASTWARD INTO...AND ACROSS
SOUTHEAST ARIZONA LATE TONIGHT AND ON THURSDAY. THERE IS A HIGH
LIKELIHOOD OF HEAVY RAIN...AND FLOODING ACROSS SOUTHEAST AND
EAST-CENTRAL ARIZONA AS THE REMAINS OF ODILE MOVE ACROSS THE REGION.
AFTER THE REMNANTS OF ODILE MOVES OUT OF THE REGION SOMETIME
THURSDAY...SOME MOISTURE...ALONG WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS WILL LINGER INTO THE WEEKEND. DRIER AIR WILL GRADUALLY
RETURN BY LATE IN THE WEEKEND INTO EARLY NEXT WEEK.

&&

.DISCUSSION...
TROPICAL STORM ODILE CONTINUES TO WEAKEN WITH THE CIRCULATION CENTER
APPROACHING THE WEST COAST OF SONORA MEXICO. ALL OF THE CONVECTION
AND THE DEEP MOISTURE NOW RESIDES TO THE EAST OF THE CIRCULATION
CENTER. DRY SOUTHWEST UPPER FLOW IS MAKING GOOD PROGRESS INTO
SOUTHWEST ARIZONA...BUT VERY MOIST CONDITIONS REMAIN BELOW 300MB.
ODILE IS FORECAST TO WEAKEN CONSIDERABLY OVER THE NEXT 24 HOURS WITH
THE MID LEVEL CIRCULATION CONTINUING INTO SOUTHEAST ARIZONA WHILE
THE LOW LEVEL CIRCULATION GETS HUNG UP IN MEXICO. MAY END UP SEEING
SOME FAINT LOW LEVEL CIRCULATION SIGNATURE INTO SOUTHEAST
ARIZONA...BUT MAINLY ABOVE 850MB. OUR MAIN CONCERN FOR TODAY INTO
TONIGHT WILL BE THE STRONG FORCING ASSOCIATED WITH THE MID LEVEL
CIRCULATION INTERACTING WITH THE DEEP MOISTURE TO BRING PERIODS OF
MODERATE TO HEAVY RAIN ACROSS PORTIONS OF THE EASTERN CWA.

WE ARE EXPECTING PERIODS OF SHOWERS FROM PHOENIX WESTWARD...SOME
MODERATE AT TIMES...BUT COVERAGE WILL BE MORE SCATTERED. NEARLY ALL
MODELS NOW SHOW THE BULK OF THE RAIN JUST SKIRTING BY THE SOUTHEAST
PORTION OF OUR CWA. AREA RAINFALL AMOUNTS HAVE BEEN ADJUSTED
DOWNWARD FROM MARICOPA COUNTY WEST WITH A GENERALLY 0.25 TO 0.50
INCHES WITH AMOUNTS CLOSER TO ONE INCH OVER HIGHER TERRAIN
AREAS OF MARICOPA COUNTY. CENTRAL PINAL INTO SOUTHERN GILA COUNTIES
SHOULD END UP SEEING THE HEAVIEST RAINFALL OCCURRING STARTING LATE
THIS AFTERNOON LASTING INTO THE OVERNIGHT HOURS. EXPECTED RAINFALL
AMOUNTS IN THESE AREAS SHOULD END UP BEING IN THE 1.5 TO 2.5 INCH
RANGE WITH SOME LOCALIZED HIGHER AMOUNTS ESPECIALLY ACROSS SOUTHERN
GILA COUNTY.

CURRENT RADAR RETURNS SHOW SOME ISOLATED SHOWERS FROM NEAR GLOBE
THROUGH WEST PHOENIX AND THESE SHOULD INCREASE IN COVERAGE DURING
THE AFTERNOON...BUT FOR THE MOST PART REMAIN SCATTERED. MORE STEADY
RAIN IS SHOWN MOVING THROUGH PIMA COUNTY INTO SOUTHERN PINAL WHICH
WILL EVENTUALLY AFFECT NORTHERN PINAL AND GILA COUNTIES THIS
AFTERNOON INTO TONIGHT. HAVE ADJUSTED POPS AND QPF DOWNWARD FROM
MARICOPA COUNTY WESTWARD WITH THE BIGGEST CHANGES IN QPF AMOUNTS.
TEMPERATURE FORECAST FOR TODAY REMAINS VERY TRICKY WITH QUITE A
LARGE VARIATION EXPECTED FROM EAST TO WEST. THE CURRENT MAX
TEMPERATURE FORECAST STILL LOOKS REASONABLE...SO NO CHANGES NEEDED
THERE AT THIS TIME.

&&

.PREVIOUS DISCUSSION...
TODAY THROUGH THURSDAY...
MODEL CONSENSUS CONTINUES TO IMPROVE AS FAR AS THE FORECAST FOR
TROPICAL STORM ODILE...WHICH IS NOW LOCATED ABOUT 85 MI SOUTH OF
PUERTO PENASCO...AND THE TIMING...EXTENT...AND AMOUNT OF RAINFALL
THAT IT WILL PRODUCE AS AT MOVES NORTHEASTWARD ACROSS SOUTHEAST AZ
LATER TODAY AND ON THURSDAY. THE LARGE-SCALE GLOBAL MODEL SUITES
(EURO/GFS) AND THE HI-RES MODELS ARE NOW IN GOOD AGREEMENT...TAKING
THE REMAINS OF ODILE NORTHEASTWARD ACROSS AZ TONIGHT AND EARLY THU.
THE EURO/GFS MODELS TRACK THE CENTER OF ODILE/S LOW-LEVEL
CIRCULATION RIGHT OVER THE TUCSON METRO AREA AROUND MIDNIGHT
TONIGHT...THEN INTO THE WHITE MOUNTAINS BY MIDDAY ON THURSDAY. THE
WRF4KM HI-RES MODEL...AND THE OFFICIAL NHC FORECAST...ON THE OTHER
HAND...BOTH MOVE THE CENTER OF ODILE/S CIRCULATION INTO
SOUTH-CENTRAL PINAL COUNTY BY EARLY THURSDAY MORNING...THEN INTO THE
WHITE MOUNTAINS ON THURSDAY AFTERNOON.

EITHER SOLN SHOULD KEEP THE HEAVIEST RAINFALL...IN THE 3-6 INCH
RANGE...TO THE SOUTH OF OUR CWA...OVER SE AZ...UNDER DEEP UPSLOPE
SOUTHERLY FLOW...WITH LOW-LEVEL DOWNSLOPE EASTERLY TO NORTHEASTERLY
FLOW TO THE NORTH OF THE CIRCULATION CENTER KEEPING RAINFALL AMOUNTS
DOWN ACROSS THE PHOENIX AREA...WITH EVEN LESS RAINFALL EXPECTED
ACROSS SW AZ AND SE CA. STILL...SOME AREAS ACROSS NORTHWEST PINAL
COUNTY AND SOUTHERN GILA COUNTY COULD SEE RAINFALL AMOUNTS IN THE
1.50-3.00 INCH RANGE...WITH THE GREATER PHOENIX AREA SEEING
STORM-TOTAL RAINFALLS IN THE 0.75-1.00 INCH RANGE...WHICH COULD
STILL RESULT IN LOCALIZED FLOODING. THE FLASH FLOOD WATCH REMAINS IN
EFFECT STARTING LATE THIS MORNING...LASTING THROUGH MIDDAY THURSDAY.

ACROSS SW AZ AND SE CA...ALTHOUGH OVERALL RAINFALL AMOUNTS WILL
LIKELY BE BELOW...OR WELL BELOW 0.75 INCH...LOCALIZED HEAVIER
SHOWERS COULD PRODUCE HEAVIER AMOUNTS THIS AFTERNOON...WHERE BREAKS
IN THE CLOUD COVER COULD ALLOW HEAVIER SHOWER/TS DEVELOPMENT. BY
LATE THURSDAY AFTERNOON...AS THE REMAINS OF ODILE MOVE OFF TO THE
EAST...AND AN APPROACHING UPPER TROF BEGINS TO SHIFT THE FLOW ALOFT
TO A WESTERLY ONE...CHANCES FOR RAINFALL ARE EXPECTED TO BEGIN TO
DIMINISH FROM WEST TO EAST...WITH THIS DRYING TREND CONTINUING INTO
THURSDAY NIGHT.

FRIDAY THROUGH TUESDAY...
ALTHOUGH WESTERLY FLOW ALOFT WILL PUSH SOMEWHAT DRIER AIR EASTWARD
INTO THE REGION FROM FRIDAY ONWARD INTO THE UPCOMING WEEKEND...WITH
PWATS ACROSS THE PHX AREA RUNNING IN THE 1.40-1.60 INCH
RANGE...DIFLUENCE AHEAD OF AN UPPER TROF THAT WILL BE APPROACHING
FROM THE WEST IS EXPECTED TO KEEP AT LEAST LOW-END CHANCES FOR
SHOWERS/TS GOING ACROSS SOUTH-CENTRAL AND SW AZ THROUGH THIS
WEEKEND...WITH THE BEST CHANCES FOR MEASURABLE RAINFALL ACROSS THE
HIGHER TERRAIN OF SOUTHERN GILA COUNTY. AT THIS POINT...IT APPEARS
THAT SATURDAY AFTERNOON/EVENING WILL BE THE MOST ACTIVE DAY...AS A
WEAK SHORTWAVE ROTATES NORTHWARD ACROSS THE REGION AHEAD OF THE MAIN
UPPER TROF. AS FAR AS THE IMPACT FROM TROPICAL STORM POLO IS
CONCERNED...THE LATEST NHC FORECAST TRACKS IT WELL TO THE SOUTH AND
WEST OF CABO SAN LUCAS AS HIGH PRESSURE RIDGING ALOFT BUILDS
WESTWARD TO THE NORTH OF THE STORM CENTER...KEEPING ITS IMPACTS WELL
TO OUR SOUTH AND WEST.

FURTHER DRYING IS EXPECTED EARLY NEXT WEEK AS THE AFOREMENTIONED
UPPER LOW LIFTS OUT TO OUR NORTH AND EAST AND HIGH PRESSURE ALOFT
BUILDS IN FROM THE WEST...WHICH SHOULD PRETTY MUCH END THE THREAT
FOR CONVECTIVE ACTIVITY OVER OUR CWA...WITH THE EXCEPTION OF SOME
ISOLATED STORMS OVER THE EASTERNMOST PORTION OF SOUTH GILA COUNTY.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL...
SHOWERS ARE MOVING TOWARD THE PHOENIX AREA BUT HAVE REALLY GOTTEN
SHEARED OUT THIS MORNING. NONETHELESS I STILL THINK A FEW HOURS OF
LIGHT RAIN IS WARRANTED IN THE PHOENIX TAFS ALONG WITH CIGS AROUND
10KFT. COULD BE LOWER /AROUND 5KFT/ FOR A BRIEF TIME WITHIN THE
HEAVIEST SHOWERS BASED ON OBS AT KCGZ BUT THIS HAS BEEN THE
EXCEPTION NOT THE RULE SO FAR THIS MORNING. MEANWHILE THE MODELS ARE
TRYING TO INDICATE A MID MORNING BREAK BEFORE ADDITIONAL CONVECTION
THIS AFTERNOON. TIMING AND PLACEMENT OF STORMS LATER TODAY IS VERY
DIFFICULT TO PIN DOWN AND CONFIDENCE MUCH BEYOND 19Z IS LIMITED.
CONFIDENCE THAT STORMS WILL FORM IS HIGH BUT WHERE/WHEN IS UP FOR
DEBATE.

SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH...
LOOKING LIKE BOTH SE CA SITES ARE ALREADY STARTING TO DRY OUT ONCE
AND FOR ALL. BOTH LOCATIONS HAVE BEEN DRY SINCE MIDNIGHT AND IT\S
ENTIRELY CONCEIVABLE THAT THEY ARE DONE WITH THE RAIN FOR THIS
EVENT. I RETAINED A FEW HOURS OF CLOUD COVER THROUGH MID AFTERNOON
IN THE EVENT STORMS MANAGE TO FORM IN AZ AND DRIFT INTO SE CA...BUT
THE BIGGER IMPACTS WILL BE DISPLACED WELL INTO ARIZONA.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
FRIDAY THROUGH TUESDAY...
MOISTURE WILL REMAIN ELEVATED THROUGH SATURDAY BEFORE DRIER AIR
MOVES IN FROM THE WEST THIS WEEKEND. THIS WILL RE-ORGANIZE STORM
CHANCES TO THE MOUNTAINS EAST OF PHOENIX AS OPPOSED TO THE DESERTS.
STORM CHANCES WILL DIMINISH FURTHER THROUGH THE WEEKEND INTO NEXT
WEEK.  EVEN WITH THIS DRIER AIR...HUMIDITIES WILL ONLY DROP INTO THE
20-30 PERCENT RANGE WITH GOOD OVERNIGHT RECOVERIES EXPECTED. WINDS
TO REMAIN MAINLY ON THE LIGHT SIDE...EXCEPT AROUND THUNDERSTORMS.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...FLASH FLOOD WATCH FROM THIS MORNING THROUGH THURSDAY
     AFTERNOON AZZ021>024-027-028.

CA...NONE.

&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...KUHLMAN
PREVIOUS DISCUSSION...PERCHA
AVIATION...LEINS
FIRE WEATHER...LEINS
Hazardous weather outlook, Sep 17, 5:38 AM MST, 6 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
538 AM MST WED SEP 17 2014

AZZ021>024-027-028-181245-
WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
538 AM MST WED SEP 17 2014

...FLASH FLOOD WATCH IN EFFECT FROM 11 AM MST THIS MORNING THROUGH
THURSDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA...SOUTH-
CENTRAL ARIZONA AND WEST-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THE REMAINS OF HURRICANE ODILE WILL BE MOVING INTO...AND ACROSS SOUTHEAST
AZ LATER TODAY THROUGH THURSDAY. THERE IS A HIGH LIKELIHOOD OF HEAVY
RAIN...AND FLOODING ACROSS SOUTHEAST AND EAST-CENTRAL ARIZONA...WITH
LESSER AMOUNTS OF RAIN AND LOCALIZED FLOODING POSSIBLE ACROSS PARTS
OF SOUTH-CENTRAL AND SOUTHWEST ARIZONA AS THE REMAINS OF ODILE MOVE
ACROSS THE REGION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THE THREAT OF HEAVY RAIN WILL BEGIN TO TAPER OFF LATER ON THURSDAY AS
THE REMAINS OF ODILE MOVE INTO NM...AND SOMEWHAT DRIER AIR BEGINS TO
MOVE INTO THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AZZ020-025-026-CAZ030>033-181245-
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
SOUTHWEST DESERTS-JOSHUA TREE NATIONAL PARK-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
IMPERIAL COUNTY-
538 AM MST WED SEP 17 2014 /538 AM PDT WED SEP 17 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTHWEST
ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE REGION TODAY. THE
PRIMARY HAZARDS WILL BE GUSTY WINDS...LOCALIZED BLOWING DUST...HEAVY
RAIN AND LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE WILL BE A CONTINUED CHANCE OF SHOWERS AND THUNDERSTORMS
THROUGH THE END OF THE WEEK...BUT AT THIS POINT IT APPEARS THE HEAVIEST
RAINFALL WILL BE DISPLACED ACROSS EASTERN ARIZONA. WHERE STORMS
FORM...HEAVY RAIN AND LOCALIZED FLOODING WILL BE THE PRIMARY THREATS.
A DRYING TREND WILL BEGIN THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 16, 5:39 PM MSTSpecial Weather StatementPSRLa Paz51 min
Sep 16, 6:22 PM MSTAreal Flood AdvisoryPSRLa Paz113 min
Sep 16, 6:31 PM MSTAreal Flood AdvisoryPSRLa Paz104 min
Sep 17, 12:03 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal117 min
Sep 17, 12:40 PM MSTAreal Flood AdvisoryPSRMaricopa110 min
Sep 17, 1:04 PM MSTAreal Flood AdvisoryPSRMaricopa116 min
Sep 17, 1:20 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal115 min
Sep 17, 1:36 PM MSTAreal Flood AdvisoryPSRMaricopa114 min
Sep 17, 2:18 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal117 min
Sep 17, 2:38 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal112 min
Sep 17, 4:07 PM MSTAreal Flood AdvisoryPSRMaricopa113 min

Nearby

Flash Flood Warnings in Arizona, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.